Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Automorphisms of operator algebras


Authors: Richard V. Kadison and John R. Ringrose
Journal: Bull. Amer. Math. Soc. 72 (1966), 1059-1063
MathSciNet review: 0200742
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11645-2
PII: S 0002-9904(1966)11645-2